# SDR TSAA9529158

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70724
- Make and model: Boeing 737297
- Aircraft serial: 21740
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 63 - HNL-LIH - 500 FEET AFTER DEPARTURE, A SYSTEM FAILED.  REPLACED LEFT MLG UPLOCK ACTUATOR LINE DUE TO RUPTURE.  CHECKED NR 1 AND NR 2 ENGINE CASE DRAW FILTERS FOR CONTAMINATION.  RAN NR 1 AND NR 2 ENGINE LEAK CHECK CASE DRAIN FILTERS AND HYDRAULIC LINE INSTALLATION.  CYCLED ALL FLIGHT CONTROLS.  REPLENISHED HYDRAULIC FLUID.  OPS CHECK OK.  (M)
